# SDR SIMA202003097002

- Difficulty date: March 7, 2020
- Submitted: March 16, 2020
- Operation: Air carrier
- Aircraft: N222NS
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000528
- Aircraft time: 10,646 hours, 7,175 cycles
- System (JASC): 5270 · Door Warning System
- Part: Proximity Sensor
- Part number: 8001901
- Part serial: 59502
- Condition: Failed
- Location: Cargo Door
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

SUPPLEMENTAL DOOR CRG FWD OPEN WARNING MSG 3X DURING CLIMBOUT PRESSURE NORMAL ALL DOORS SHOWED GREEN ON PUSH AND TAXI-C/A-DEFERRED CARGO DOOR INDICATION PER MEL 52-22. VERIFIED DOOR CLOSED PER E175 AMM 52-31-00. 'M' PROC C/W AUTH# 030086M-C. INTEROGATED CMC IAW 175 AMM 45-45-00. FOUND PROX SWITCH TO BE AT FAULT. NO TIME. MEL REMAINS OPEN. REVERSED M PROCEDURES. TROUBLESHOT FWD CARGO DOOR DISPLAYS OPEN INDICATION IAW FIM 52-73-00-810-801-A BLOCK 8. REMOVED AND REPLACED FWD CARGO DOOR PROXIMITY SENSOR #2 IAW AMM 52-73-20. OPS CK GOOD. NO FURTHER DEFECTS NOTED. MEL RESTORED.
